# SDR DHL2002755010

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2610 · Detection System
- Part: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  FIRE WARNING BELL FOR ENGINE AND WHEELWELL DETECTOR INTERMITTENT, LIGHTS OK.2)  REMOVED AND REPLACED FAULTY BELL CUT-OUT SWITCH & OPS CHECKED IAW B727 M/M 26-11-0. OPS CHECKED GOOD.
